# SDR ABXA9700154

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: S2955978
- Condition: Corroded
- Location: Bs 897-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE LEFT CARGO TIE DOWN TRACK IN THE AFT LOWER CARGO COMPARTMENT HAS EXFOLIATED CORROSION FROM FS 897 TO FS 965.  REPLACED LEFT TRACK SECTION IAW DC-9 SRM CHAPTER 51-30-1.
